Opuscula Mathematica
Opuscula Math. 30, no. 3 (), 271-276
Opuscula Mathematica

Graph choosability and double list colorability

Abstract. In this paper, we give a sufficient condition for graph choosability, based on Combinatorial Nullstellensatz and a specific property, called "double list colorability", which means that there is a list assignment for which there are exactly two admissible colorings.
Keywords: list coloring, choosability.
Mathematics Subject Classification: 05C15, 05C31.
Cite this article as:
Hamid-Reza Fanaï, Graph choosability and double list colorability, Opuscula Math. 30, no. 3 (2010), 271-276, http://dx.doi.org/10.7494/OpMath.2010.30.3.271
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.